# SDR AWXA200201001

- Difficulty date: October 4, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 69353654
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 3 EACH 1 1/2" CRACKS WERE FOUND ON FLOOR SUPPORT ANGLE FROM BS 500D TO BS 520, BL 0. MAINTENANCE REMOVED CRACKED FLOOR SUPPORT UPPER ATTACH ANGLE FROM BS 500D TO BS 520, FABRICATED A NEW REPLACEMENT UPPER ATTACH ANGLE, AND INSTALLED REPAIR PART IAW DWG 69-35365, B737-300 SRM 51-40-02, PG. 10-11, 45, 48-49, 63, FIG. 12, 14.
